# SDR USAA950403

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Press Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 19 - UNABLE TO CONTROL PRESSURIZATION AFTER TAKEOFF.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MANUAL DC CIRCUIT BREAKER POPPED, RESET C/B.  REPLACED OVERHEAD CONTROL PANEL.  ALL CHECKS NORMAL.  REF 95ZZZZ232.
